Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Diagnosed hyperthyroidism, taking iron tablets, thyroid medicine and kelp. Not feeling healthy. Suggest?

User rating for this question
Answered by

Practicing since : 2009
Answered : 4362 Questions
Should I visit an endocrinologist if I have been diagnosed by my internist as having hypothyroidism? Please look at my medical history. I've been taking supplements provided by the doctor, as well as iron pills, prescribed thyroid medicine, and kelp (iodine). I am still not feeling healthy.
Posted Sun, 13 Oct 2013 in Thyroid Problem and Hormonal Problems
Answered by Dr. Rakesh Madhyastha 1 hour later
Brief Answer:
Yes you should consult an endocrinologist

Detailed Answer:

Thanks for the query

I have gone through your medical history and also the medications you are on, you not only have thyroid issues but adrenal issues as well, both of which can be handled by the Endocrinologist. If you are a hypothyroid then correcting the hypothyroidism will give you better energy levels and also the easy fatigueability part will improve. Even I strongly suggest that you XXXXXXX the endocrinologist, he will start levothyroxine tablets based on your body weight

I Hope I was of help, if you have any further queries please get back to me I will be happy to answer them

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask an Endocrinologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor